# SDR CA021113004

- Difficulty date: October 31, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Kaman K-1200
- Aircraft time: 8,060 hours
- Engine: Lyc T5317A
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 119005007
- Condition: Unapproved Part
- Location: 1st Stage Pt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MILITARY PART FOUND INSTALLED ON ENGINE S/N LE-81004. INSTALLED PART MANUFACTURER CODE NUMBER IS 81996, (US MILITARY) IT SHOULD BE 91547. (HONEYWELL OEM) ITEM INSTALLED 7TH MARCH 2001.
